Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 52, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2017, 2:56 PM CDT for Acadia Parish, Jefferson Davis Parish, Saint Landry Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 2:56 PM CDT (19:56 UTC)
- Expired
- Apr 2, 2017, 3:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 82 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:05 PM CDT | HAIL 1 | Branch, LA | BRANCH FIRE DEPARTMENT REPORTED QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 1:34 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
431
WUUS54 KLCH 021956
SVRLCH
LAC001-053-097-022030-
/O.NEW.KLCH.SV.W.0052.170402T1956Z-170402T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
256 PM CDT SUN APR 2 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
East central Jefferson Davis Parish in southwestern Louisiana...
Acadia Parish in southwestern Louisiana...
Southwestern St. Landry Parish in central Louisiana...
* Until 330 PM CDT
* At 255 PM CDT, a severe thunderstorm was located over Evangeline,
or near Jennings, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Crowley, Eunice, Jennings, Rayne, Church Point, Iota, Mermentau,
Evangeline, Mowata, Maxie, Mire, Savoy, Egan, Branch, Richard,
Estherwood, Roanoke and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3025 9278 3048 9251 3048 9249 3050 9248
3049 9247 3053 9246 3054 9243 3054 9231
3030 9213 3028 9215 3028 9216 3027 9216
3027 9218 3025 9218 3024 9221 3011 9255
3012 9256 3009 9262
TIME...MOT...LOC 1955Z 230DEG 41KT 3026 9259
HAIL...1.00IN
WIND...60MPH
$$
131 follow-up statement
815
WWUS54 KLCH 022016
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
316 PM CDT SUN APR 2 2017
LAC053-022025-
/O.CAN.KLCH.SV.W.0052.000000T0000Z-170402T2030Z/
Jefferson Davis LA-
316 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON DAVIS
PARISH IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3030 9263 3034 9262 3035 9263 3038 9263
3039 9261 3040 9261 3048 9251 3048 9249
3050 9248 3049 9247 3052 9246 3053 9245
3054 9231 3031 9213 3029 9214 3016 9254
TIME...MOT...LOC 2015Z 238DEG 30KT 3034 9244
$$
LAC001-097-022030-
/O.CON.KLCH.SV.W.0052.000000T0000Z-170402T2030Z/
Acadia LA-St. Landry LA-
316 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR ACADIA AND SOUTHWESTERN ST. LANDRY PARISHES...
At 315 PM CDT, a severe thunderstorm was located over Maxie, or near
Iota, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Crowley, Eunice, Rayne, Church Point, Iota, Evangeline, Mowata,
Maxie, Mire, Savoy, Egan, Branch, Richard and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3030 9263 3034 9262 3035 9263 3038 9263
3039 9261 3040 9261 3048 9251 3048 9249
3050 9248 3049 9247 3052 9246 3053 9245
3054 9231 3031 9213 3029 9214 3016 9254
TIME...MOT...LOC 2015Z 238DEG 30KT 3034 9244
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:44 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 2, 11:44 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1144 AM CDT Sun Apr 2 2017
.DISCUSSION...SPC has upgraded the Day 1 outlook for a high risk
of severe over central and north-central Louisiana, then west
into east Texas. This does include our counties/parishes of Tyler,
Jasper, Newton, Vernon, and Rapides. Otherwise, a slight to
moderate risk continues over the remainder of the forecast area.
Tornado watch is in effect for the previous mentioned area, and
also Hardin county. Earlier rogue hailers over Acadiana have
exited to the northeast and local radar currently rather quiet.
Any development however that does occur will have the potential to
rapidly go severe. Forecast looks good and no update will be
required.
&&
.PREV DISCUSSION... /issued 640 AM CDT Sun Apr 2 2017/
DISCUSSION...
12Z TAFS
AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.
The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.
Jones
PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/
DISCUSSION...
Short Term...Today through Monday
Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.
With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.
Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.
Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.
MARINE...
No changes to hazards. Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening. Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 79 66 79 58 / 60 90 20 0
LCH 80 66 79 62 / 70 90 20 0
LFT 82 69 81 61 / 50 90 20 0
BPT 80 63 81 62 / 80 80 20 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Monday morning for LAZ027>033-041>045-
052>055-073-074.
Coastal Flood Advisory until 1 AM CDT Monday for LAZ052>055-073-
074.
Wind Advisory until 1 AM CDT Monday for LAZ041>045-052>055-073-
074.
TX...Flash Flood Watch through Monday morning for TXZ180-201-215-216-
259>262.
Coastal Flood Advisory until 1 AM CDT Monday for TXZ215.
Wind Advisory until 1 AM CDT Monday for TXZ201-215-216-261-262.
GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
435-450-452-455-470-472-475.
&&
PUBLIC...04Hazardous weather outlook, Apr 2, 1:56 PM CDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
156 PM CDT Sun Apr 2 2017
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
031900-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.
.DAY ONE...This Afternoon and Tonight
The NWS Storm Prediction Center has issued a
* Tornado Watch for portions of
Central and Northern Louisiana
West-central Mississippi
East Texas
* Effective this Sunday afternoon and evening from 135 PM until
900 PM CDT.
...THIS IS A PARTICULARLY DANGEROUS SITUATION...
* Primary threats include...
Numerous tornadoes and several intense tornadoes expected
Widespread large hail and scattered very large hail events to 3
inches in diameter likely
Widespread damaging wind gusts to 70 mph likely
SUMMARY...A dangerous combination of parameters suggests that
tornadoes will occur over parts of east TX, northern and central LA,
and eastern MS this afternoon and evening. Strong tornadoes are a
concern.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Another upper disturbance will move into the Central Plains by
the middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. No severe weather is anticipated.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today and tonight.
GMZ430-432-435-450-452-455-470-472-475-031900-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
156 PM CDT Sun Apr 2 2017
This Hazardous Weather Outlook is for portions of Gulf of Mexico.
.DAY ONE...This Afternoon and Tonight
Minor coastal flooding is expected for today as moderate to strong
southerly winds will bring much higher than normal tides to the
coast.
A Small Craft Advisory is in effect for the bays, nearshore and
offshore waters. Mariners should also be aware that scattered to
numerous thunderstorms are forecasted. Frequent lightning,
torrential rain and gusty and potentially damaging winds may also
accompany the storms.
Mariners are highly urged to monitor weather conditions today and
tonight. Be sure to have a means to obtain weather and warning
information quickly.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Winds will diminish on Monday.
Another upper disturbance will move into the Central Plains by the
middle of this week. This will bring a slight chance of
thunderstorms on Wednesday. At this time, no hazardous weather is
expected, but the passage of a cold front will bring moderate to
strong offshore flow.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.In the hours before
Special weather statement, Apr 2, 12:39 PM CDT, 2 hours 17 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1239 PM CDT SUN APR 2 2017 LAZ027-028-031-032-021815- Evangeline-Allen-Vernon-Rapides- 1239 PM CDT SUN APR 2 2017 ...A STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RAPIDES... NORTHWESTERN EVANGELINE...SOUTHEASTERN VERNON AND NORTHEASTERN ALLEN PARISHES... At 1238 PM CDT, a strong thunderstorm was located over Elizabeth, moving north at 45 mph. Nickel size hail is possible with this storm. Locations impacted include... Oakdale, Oberlin, Glenmora, Elizabeth, Hineston, Pitkin, Mittie, Grant, Lecompte, Lacamp, Elmer, Allen Parish Airport, Leander, Beaver, Bond, Calcasieu, Forest Hill, Mcnary and Union Hill. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3055 9270 3062 9297 3122 9293 3108 9235 TIME...MOT...LOC 1738Z 201DEG 39KT 3085 9281 TWH
Local storm report, Apr 2, 1:00 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM TSTM WND DMG 3 E BREAUX BRIDGE 30.28N 91.85W
04/02/2017 ST. MARTIN LA LAW ENFORCEMENT
*** 2 FATAL *** MOBILE HOME WAS BLOWN OFF OF ITS
FOUNDATION AND DESTROYED. MOTHER AND DAUGHTER INSIDE WERE
KILLED.
&&
13Local storm report, Apr 2, 2:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
200 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TORNADO 2 N FOREST HILL 31.08N 92.52W
04/02/2017 RAPIDES LA LAW ENFORCEMENT
911 CENTER REPORTS A TORNADO JUST NORTH OF FOREST HILL.
&&
MOGGEDLocal storm report, Apr 2, 2:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL ALEXANDRIA 31.29N 92.46W
04/02/2017 M1.00 INCH RAPIDES LA PUBLIC
REPORT VIA NWS SHV AT OLD AFB.
&&
MOGGEDLocal storm report, Apr 2, 2:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
241 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TORNADO BALL 31.42N 92.41W
04/02/2017 RAPIDES LA TRAINED SPOTTER
NWS SPOTTER REPORTS TORNADO NEAR BALL.
&&
MOGGEDLocal storm report, Apr 2, 2:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
243 PM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TORNADO ALEXANDRIA 31.29N 92.46W
04/02/2017 RAPIDES LA PUBLIC
REPORT OF ROOF OFF ON DORCHESTER STREET. TREES DOWN
AROUND MILDRED AVENUE. FLYING METAL REPORTED NEAR
DEBARGES ON HALSEY STREET.
&&
JRUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:27 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Apr 2, 7:29 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Jefferson Davis | 46 min |
| Apr 2, 7:32 AM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 43 min |
| Apr 2, 7:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 47 min |
| Apr 2, 8:52 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 53 min |
| Apr 2, 9:27 AM CDT | Tornado Warning | LCH | Saint Martin | 33 min |
| Apr 2, 9:54 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 25 min |
| Apr 2, 10:07 AM CDT | Special Weather Statement | LCH | Saint Landry | 38 min |
| Apr 2, 10:14 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 20 min |
| Apr 2, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 15 min |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Rapides | 9 days |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 2, 12:33 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Apr 2, 12:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| Apr 2, 1:17 PM CDT | Tornado Warning | LCH | Allen, Rapides | 28 min |
| Apr 2, 1:41 PM CDT | Tornado Warning | LCH | Rapides | 34 min |
| Apr 2, 2:00 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Apr 2, 2:04 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 24 min |
| Apr 2, 2:26 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 2:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 32 min |
| Apr 2, 2:42 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 63 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Rapides, Vernon | 50 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 35 min |
| Apr 2, 3:28 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 29 min |
| Apr 2, 3:41 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 3:54 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 51 min |
| Apr 2, 4:14 PM CDT | Areal Flood Advisory | LCH | Rapides | 2 hr |
| Apr 2, 4:16 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis, Saint Landry | 119 min |
| Apr 2, 4:16 PM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Apr 2, 4:37 PM CDT | Flash Flood Warning | LCH | Vernon | 6 hr |
| Apr 2, 5:16 PM CDT | Special Weather Statement | LCH | Rapides, Vernon | 59 min |
| Apr 2, 5:28 PM CDT | Flash Flood Warning | LCH | Rapides | 6 hr |
| Apr 2, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 24 min |
| Apr 2, 6:21 PM CDT | Special Weather Statement | LCH | Vernon | 39 min |
| Apr 2, 6:28 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
| Apr 2, 6:42 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Rapides, Vernon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.